Jump to content
Important Survey - Please Participate ×

Question on body adjusting to water taper


[He...]

Recommended Posts

Hi.  I am in the process of switching to water taper.  4.5 mg Valium.  After 3rd night of this, I am feeling somewhat anxious, had insomnia last night and severe stomach upset this morning.  I, assuming this is a normal part of my body adjusting and I just hang in there a while but looking for affirmation that others have experienced this?  Thanks
Link to comment
Share on other sites

[c1...]

Valium is not soluble in water.  If you're simply mixing valium with water, it's impossible to know how much of the drug you're actually taking.  It could be floating on the top or stuck to the sides of your cup.  Valium is pretty hydrophobic - it doesn't like water, so you gotta use the right chemistry to get it into solution.  I'm guessing that you're getting much less drug than you think you're getting, which is why you're going into withdrawal.

 

Valium can be mixed with whole milk (the milk fat helps to solubilize the drug).  More people mix their pills with a little alcohol (a few ml of vodka works), then dilute that with water prior to ingestion.  That helps to ensure a better mixing of the drug.  If you have issues with alcohol, propylene glycol can be used instead (easily obtained on-line).

 

Even if you mix the drug properly, you may experience a decrease in the amount of drug you feel you're getting.  There's a little direct absorption in your mouth from the pills.  That doesn't occur as much when you take the drug as a liquid.  So some people have to make a small up-dose to adjust from solid to liquid.  It's usually only around 5-10%. 

 

But first, I'd invite you to better formulate your liquid concoction and see how that works for you.  Give it time.  It takes a good week following any change in dosage to know where you stand with valium.

Link to comment
Share on other sites

×
×
  • Create New...